Advertisement

Lie derivation in generalized metric spaces

  • 49 Accesses

  • 1 Citations

Bibliography

  1. 1.

    L. Berwald, Untersuchung der Krummung allgemeiner metrischer Raüme auf Grund des in ihnen herrschenden Parallelismus, « Math. Zeitschrift », 25, 1926, p. 40–73.

  2. 2.

    Id.,, Una forma normale invariantiva della seconda variazione, « Rend. della R. Accad. dei Lincei », (VI), V, 1928, 301–6.

  3. 3.

    É. Cartan, Les Espaces de Finsler, « Actualités Scientifique et Industrielles », 79, 1934, Hermann & Cie, Paris.

  4. 4.

    Id.,, Les Espaces de Finsler, « Abhandlungen Semin. für Vektor- und Tensoranalysis », IV, Moskau, 1937, 79–81.

  5. 5.

    E. T. Davies,Analogues of the Frenet formulae determined by deformation operators. « Journ. London Math. Soc. », 13, 1938, 210–216.

  6. 6.

    P. Delens, La metrique angulaire des Espaces de Finsler, « Actualités Scientifique et Industrielles », 80, 1934. Hermann & Cie, Paris.

  7. 7.

    P. Dienes andE. T. Davies,On the infinitesimal deformations of tensor submanifolds, « Journal. de Mathem », 24, 1937, 111–150.

  8. 8.

    A. Duschek andW. Mayer,Zur geometrischen Variationsrechnung; Zweite Mitteilung: Ueber die zweite Variation des eindimensionalens Problems. « Monatshefte für Math. und Physic », 40, 294–308.

  9. 9.

    P. Finsler,Ueber Kurven und Flächen in allgemeineu Räumen, « Dissert. », Gottingen, 1918.

  10. 10.

    M. S. Knebelman,Collineations and Motions in Generalited Spaces, « Amer. Journal. of Mathematics », 51, 1929, 527–564.

  11. 11.

    J. A. Schouten andE. R. van Kampen, Beiträge zur Theorie der Deformation, « Prace Mat. Fiz. Warszawa », 41, 1933, 1–19.

  12. 12.

    J. L. Synge,A generalisation of the Riemannian Line Element, « Trans. Amer. Math. Soc. », 27, 1925, 61–67.

  13. 13.

    Id.,,The first and second variations of the Length Integral, « Proc. Lond. Math. Soc. », (2), 25, 1928, 247–264.

  14. 14.

    J. H. Taylor,A generalization of Levi-Civita's parallelism and the Frenet formulas, « Trans. Amer. Math. Soc. », 27, 1925, 246–264.

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Davies, E.T. Lie derivation in generalized metric spaces. Annali di Matematica 18, 261–274 (1939) doi:10.1007/BF02413774

Download citation